Ask a Dog Vet and Get Answers to Your Dog Veterinary Questions
I am sorry that you have been waiting for a response. I recently just logged onto the site and noted that your question hasn't yet been answered. I am a licensed veterinarian with over 25 years’ experience and would be happy to work with you if you are still needing assistance.
You never want to say never, but I am not aware of any nor have I ever heard of loss of vision being an adverse effect to the administration of Rimadyl. In fact, I wonder if there weren't ocular changes going on all along and that is what started the slowdown you were noticing. Conditions like progressive retinal atrophy can start with very minimal vision loss and progress slowly to the point that the loss of vision is more obvious to an owner.
If she hasn't had her retina examined by an ophthalmologist, I would definitely have her scheduled for that soon.
Here is a link with more information about this retinal disease in dogs. LINK HERE
I hope this is helpful. Please let me know if you have ANY other questions. My goal is to give you 100% satisfaction and if you are not yet satisfied, please reply so I can clarify for you.